Bidang penelitian
Pendidikan
Mathematics Ph.D., University of Maryland at College Park, USA
Mathematics Ph.D., University of Maryland at College Park, USA
114學年度院教學優良獎
[9] Tsai, Wan-Yu. “Lift of the trivial representation: the nonsplit type D case,” preprint, https://arxiv.org/abs/2609.23675.
[8] Tsai, Wan-Yu; Kayue Daniel Wong; Hongfeng Zhang. “Unitary Shimura correspondence for complex classical groups,” preprint, https://arxiv.org/abs/2608.26795.
[7] Gao, Fan; Liu, Baiying; Tsai, Wan-Yu. “Quasi-admissible, raisable nilpotent orbits, and theta representations.” Sci. China Math. 68 (2025), no. 9, 2031–2070.
[6] Tsai, Wan-Yu. “Lift of the trivial representation to a nonlinear double cover.” Int. Math. Res. Not. IMRN 2023, no. 6, 4887–4931.
[5] Gao, Fan; Tsai, Wan-Yu. “On the wavefront sets associated with theta representations.” Math. Z. 301 (2022), no. 1, 1–40.
[4] Tsai, Wan-Yu. “Some genuine small representations of a nonlinear double cover.” Trans. Amer. Math. Soc. 371 (2019), no. 8, 5309–5340.
[3] Barbasch, Dan; Tsai, Wan-Yu. “Representations associated to small nilpotent orbits for complex Spin groups.” Represent. Theory 22 (2018), 202–222.
[2] Barbasch, Dan; Tsai, Wan-Yu. “Representations associated to small nilpotent orbits for real spin groups.” J. Lie Theory 28 (2018), no. 4, 987–1042
[1] Liu, Cheng-Kai; Tsai, Wan-Yu. “Jordan isomorphisms of upper triangular matrix rings.” Linear Algebra Appl. 426 (2007), no. 1, 143–148.